Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from depression, anger. Taking shicalm. Treatment period? Any side effects?

Hello doctor,
My sister is 21 yr. old suffering from depration & very anger in nature. We have already consulted with doctor & he he tell us to take SHICALM H. We use to give her medicine very Secretly & now she dose not want to go to the doctor.
So pls tell me how long we will have to continue this medicine? Is there any side effect?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to Health Care Magic
Shicalm is an antipsychotic drug. Shicalm H has antipsychotic and anticholinergic medications in combination. Usuallly the treatment is used for 6 to 9 months if this is the first time she is suffering with a psychotic disorder. If this is a second or third episode the medication needs to be continued for 2 to 5 years. This is to ensure that relapses donot occur. Without medication there is a chance of 70% relapse ( again having the problem) within the first 9 months.
Hope this helps
Thanks and regards
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor